Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 176237, 10 pages
http://dx.doi.org/10.1155/2015/176237
Research Article

Mathematical Model of Helical Gear Topography Measurements and Tooth Flank Errors Separation

1School of Mechanical Engineering, Northwestern Polytechnical University, Xi’an 710072, China
2School of Mechatronics Engineering, Henan University of Science and Technology, Luoyang, Henan 471003, China

Received 23 June 2015; Revised 7 November 2015; Accepted 29 November 2015

Academic Editor: Jean J. Loiseau

Copyright © 2015 Huiliang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huiliang Wang, Xiaozhong Deng, Jianhai Han, Jubo Li, and Jianjun Yang, “Mathematical Model of Helical Gear Topography Measurements and Tooth Flank Errors Separation,” Mathematical Problems in Engineering, vol. 2015, Article ID 176237, 10 pages, 2015. doi:10.1155/2015/176237